MathSciNet Relay Station
MathSciNet bibliographic data
MR1980856 (2004c:42035) 42B20 (30C85 49Q20)
Lerman, Gilad Quantifying curvelike structures of measures by using $L\sb 2$ Jones quantities. Comm. Pure Appl. Math. 56 (2003), no. 9, 1294–1365.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement